Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2007, Volume 10, Pages 182–187 (Mi tdm166)  

On the “weak” keys of Diffie–Hellman problems in a field $F_{p^m}$

D. V. Matyukhin


Full text: PDF file (299 kB)

Citation: D. V. Matyukhin, “On the “weak” keys of Diffie–Hellman problems in a field $F_{p^m}$”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 182–187

Citation in format AMSBIB
\Bibitem{Mat07}
\by D.~V.~Matyukhin
\paper On the ``weak'' keys of Diffie--Hellman problems in a field~$F_{p^m}$
\serial Tr. Diskr. Mat.
\yr 2007
\vol 10
\pages 182--187
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm166}


Linking options:
  • http://mi.mathnet.ru/eng/tdm166
  • http://mi.mathnet.ru/eng/tdm/v10/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:359
    Full text:79
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022